# SDR DALA2017081306193

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND RIGHT HORIZONTAL STAB, HSS 92.70,  RIB THIRD STIFFENER FROM FRONT SPAR IS CRACKED.  MAINTENANCE REPAIRED THE STIFFENER IAW SRM 55-10-01,  REPAIR 4. CUT STAB SKIN TO GAIN ACCESS, REPAIRED SKIN IAW SRM 55-10-01, REPAIR 11.
